Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Sep 25, 2011, 3:13 PM EDT for 5 counties in Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 25, 2011, 3:13 PM EDT (19:13 UTC)
- Expired
- Sep 25, 2011, 3:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
Counties Jefferson County, GA, Johnson County, GA, Telfair County, GA, Treutlen County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 70 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
677
WWUS82 KFFC 251913
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT SUN SEP 25 2011
GAZ074-076-085-086-097-098-110>112-251945-
313 PM EDT SUN SEP 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WHEELER...WASHINGTON...TREUTLEN...TELFAIR...MONTGOMERY...
LAURENS...JOHNSON...EMANUEL AND JEFFERSON COUNTIES UNTIL 345 PM
EDT...
AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES WEST OF BARTOW TO WORKMORE...MOVING
NORTHEAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHEELER...WASHINGTON...TREUTLEN...TELFAIR...MONTGOMERY...
LAURENS...JOHNSON...EMANUEL AND JEFFERSON COUNTIES THROUGH 345 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LITTLE
OCMULGEE STATE PARK...WORKMORE...HELENA...MCRAE...MINTER...LOWERY...
NEW HOME...PRINGLE...CEDAR GROVE...SCOTT...BARTOW...ROCKLEDGE...
TOWNS...SCOTLAND AND MOXLEY. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3186 8309 3214 8296 3218 8287 3217 8295
3243 8291 3270 8268 3283 8271 3321 8224
3308 8228 3295 8226 3284 8231 3283 8228
3259 8232 3237 8248 3196 8265
TIME...MOT...LOC 1913Z 221DEG 26KT 3289 8257 3275 8252
3238 8279 3213 8286 3196 8296
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 25, 1:45 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Sep 25, 1:45 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 145 PM EDT SUN SEP 25 2011 .PREV DISCUSSION... /ISSUED 1032 AM EDT SUN SEP 25 2011/ UPDATE... BASED ON RUC AND CURRENT TRENDS OF THE MOISTURE BOUNDARY MOVING WESTWARD AS WELL AS MODIFYING FFC SOUNDING FOR THE INCREASE IN MOISTURE...WILL INCREASE POPS OVER PARTS OF NORTH AND CENTRAL GEORGIA FOR THIS AFTERNOON. 17 PREV DISCUSSION... /ISSUED 258 AM EDT SUN SEP 25 2011/ SHORT TERM /TODAY THROUGH TUESDAY/... STALLED FRONTAL BOUNDARY REMAINS BETWEEN MACON AND DUBLIN...EXTENDING SOUTH SOUTHEAST FROM THERE THROUGH ALBANY. STARK CONTRAST IN DEWPOINTS THE RESULT ACROSS THE STATE WITH VALUES AROUND 50 TO THE NORTH AND LOWER 70S ACROSS SOUTHERN SECTIONS. ACTIVITY WAS ABLE TO DEVELOP ALONG SEABREEZE YESTERDAY BUT REMAINED JUST EAST OF THE FORECAST AREA. REGION CONTINUES TO FEED OFF RESIDUAL OUTFLOWS BUT EXPECT DRY CONDITIONS TO CONTINUE LOCALLY FOR THE REMAINDER OF THE OVERNIGHT PERIOD. ALONG TRANSITION ZONE OF DRY TO MOIST CONDITIONS...COULD SEE SOME REDUCTIONS TO VSBY PRIOR TO SUNRISE BUT NOTHING SIGNIFICANT EXPECTED AT THIS TIME. FOR TODAY...EXPECT VERY SIMILAR CONDITIONS TO SATURDAY...ALTHOUGH MOISTURE VALUES DO LOOK TO INCREASE. THIS COULD BE OFFSET SOMEWHAT BY MIXING AGAIN THIS AFTERNOON...BUT NOT EXPECTING THE DEGREE OF DEWPOINT REDUCTIONS NOTED IN ATL METRO YESTERDAY. IT SHOULD REMAIN JUST THE EXTREME SOUTHEAST CORNER OF THE FORECAST AREA THAT HAS POTENTIAL FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON. MOST ACTIVITY WILL REMAIN EAST OF THE AREA...BUT ENOUGH RISK OF OUTFLOW INDUCED ACTIVITY TO WARRANT INCLUSION OF SLIGHT CHANCE POPS. WILL ALSO BE MONITORING COLD CORE MID LEVEL SYSTEM LATE IN THE DAY PROGRESSING OUT OF THE NORTHERN PLAINS AND TOWARD THE GREAT LAKES. MODELS ACTUALLY PAINT LIGHT PRECIP FOR THE EXTREME NORTH THIS AFTERNOON BUT THIS LOOKS TO EARLY IN MY OPINION GIVEN SURFACE DRY AIR IN PLACE. SHOULD JUST BE AN INCREASE IN UPPER LEVEL CLOUDS AND WILL INDICATE SUCH IN THE GRIDS. FRONTAL BOUNDARY WILL SAG INTO THE AREA LATE SUN NIGHT THROUGH MONDAY. FEEL MOST OF THE ACTIVITY ASSOCIATED WITH THE SECONDARY FRONT WILL BE DIURNALLY DRIVEN AND WILL INDICATE HIGHEST POPS DURING THE AFTERNOON HOURS. FRONT WILL BE MOISTURE STARVED AND DOES NOT LOOK AS HEALTHY AS PREVIOUS RUNS AND WILL CONTINUE TO LIMIT POPS TO LOW END CHANCE. FRONT EASES INTO CENTRAL GEORGIA ON TUESDAY AND WILL NEED TO MONITOR FOR AN UPWARD ADJUSTMENT OF POPS AS MORE INSTABILITY WILL BE IN PLACE AND GFS INDICATES SUBTLE SHORT WAVE IN MEAN FLOW ARRIVING DURING MAX HEATING. LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... WILL AWAIT THE LATEST ECMWF BEFORE ANY SIGNIFICANT ADJUSTMENTS BUT HOPEFULLY MORE AGREEMENT WILL BE REACHED AMONG THE MODELS FOR THE EXTENDED. THE ONE THING THEY DO AGREE ON IS THE DEVELOPMENT OF STRONG EARLY FALL HIGH PRESSURE OVER THE UPPER MIDWEST A WEEK FROM NOW. THE QUESTION WILL BE WILL IT SHIFT EAST QUICKLY WITH UPPER RIDGE BUILDING IN OR STAY OVER THE TENNESSEE VALLEY ALLOWING FOR A COLDER PATTERN. NOTHING GOOD TO GO ON AT THIS POINT SO WILL STICK WITH THE WARMER MAV NUMBERS UNLESS THE NEW ECMWF COMPELS ME OTHERWISE. && .AVIATION... 18Z UPDATE... SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS ACROSS EAST AND SOUTH GEORGIA THIS AFTERNOON. THIS PRECIPITATION SHOULD STAY AWAY FROM THE TAF SITES SO NO PRECIPITATION IN THE TAF. CEILINGS MOSTLY VFR AND IT SHOULD STAY THAT WAY THROUGH 07Z-09Z. EXPECTING LOW STRATUS TO MOVE BACK IN WITH MOIST SOUTHEASTERLY FLOW OVER THE AREA. LOOKING FOR OVC010 AFTER 09Z AND CONTINUING THROUGH 14Z-16Z. CEILINGS WILL LIFT SLOWLY THROUGH THE DAY MONDAY WITH THE WINDS TURNING TO THE SW BY 14Z. WIND SPEEDS WILL BE IN THE 5-10KT RANGE THROUGH THE PERIOD. VSBYS SHOULD STAY VFR THROUGH THE PERIOD BUT MAY SEE SOME BRIEF PERIOD OF MVFR VSBYS OVERNIGHT. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE HIGH ON WINDS AND PRECIP. CONFIDENCE MEDIUM ON CEILINGS AND VISIBILITIES 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 86 66 83 66 / 30 5 10 20 ATLANTA 86 68 82 67 / 20 5 20 30 BLAIRSVILLE 77 59 74 59 / 20 10 30 30 CARTERSVILLE 85 65 80 63 / 10 10 30 30 COLUMBUS 89 70 88 69 / 20 5 10 30 GAINESVILLE 82 66 79 66 / 30 10 20 30 MACON 89 67 87 66 / 30 5 10 20 ROME 86 66 79 63 / 10 20 30 20 PEACHTREE CITY 87 64 83 63 / 20 5 10 30 VIDALIA 90 70 89 69 / 30 20 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Sep 25, 5:37 AM EDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 537 AM EDT SUN SEP 25 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-260945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 537 AM EDT SUN SEP 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS POSSIBLE ACROSS PORTIONS OF CENTRAL GEORGIA. .SYNOPSIS... STALLED FRONTAL BOUNDARY ACROSS CENTRAL GEORGIA AND VARIOUS OUTFLOW BOUNDARIES FROM CONVECTION SATURDAY WILL PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY THUNDERSTORM THAT DEVELOPS WILL BE LOCALLY HEAVY RAINFALL AND OCCASIONAL CLOUD TO GROUND LIGHTNING. .DISCUSSION... ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF CENTRAL GEORGIA TODAY AS VARIOUS BOUNDARIES AND AMPLE MOISTURE REMAINS IN PLACE. BEST CHANCES FOR ANY THUNDERSTORM ACTIVITY WILL BE ALONG AND SOUTH OF A LINE FROM AMERICUS TO AUGUSTA. WITH CAPE VALUES IN THE 1000 TO 1500 J/KG RANGE...AND LIFTED INDEX VALUES AROUND -2...INSTABILITY IS SUFFICIENT ENOUGH TO SUPPORT ISOLATED THUNDERSTORM DEVELOPMENT. ANY DEVELOPING CONVECTION IS EXPECTED TO REMAIN BELOW SEVERE LIMITS. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THUNDERSTORMS...AND ALTHOUGH MUCH OF THE AREA CAN HANDLE 3 OR MORE INCHES OF RAIN...LOCALIZED FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Sep 25, 1:51 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 PM EDT SUN SEP 25 2011
GAZ086-251830-
151 PM EDT SUN SEP 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN EMANUEL
COUNTY UNTIL 230 PM EDT...
AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF OAK PARK...MOVING NORTHEAST AT 15
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
EMANUEL COUNTY THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE OAK PARK...NUNEZ...LEXSY...STILLMORE AND SWAINSBORO.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3248 8217 3241 8219 3236 8224 3234 8224
3230 8236 3232 8236 3236 8241 3244 8238
3248 8245 3266 8228 3252 8213
TIME...MOT...LOC 1751Z 223DEG 13KT 3237 8240Special weather statement, Sep 25, 2:07 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 PM EDT SUN SEP 25 2011
GAZ086-112-113-251845-
207 PM EDT SUN SEP 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TOOMBS...
MONTGOMERY AND EMANUEL COUNTIES UNTIL 245 PM EDT...
AT 203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER UVALDA...MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TOOMBS...MONTGOMERY AND EMANUEL COUNTIES THROUGH 245 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE UVALDA...ALSTON...ROCK
SPRINGS...SOUTH THOMPSON...CENTER...PONDEROSA...OHOOPEE...SANTA
CLAUS...VIDALIA...LYONS AND HIGGSTON. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3211 8219 3202 8252 3219 8254 3236 8225
3235 8223 3233 8223 3228 8222 3225 8220
3222 8220 3218 8217
TIME...MOT...LOC 1807Z 226DEG 12KT 3208 8250Special weather statement, Sep 25, 2:08 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
208 PM EDT SUN SEP 25 2011
GAZ076-086-098-251845-
208 PM EDT SUN SEP 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR SIZED HAIL AND 35 MPH WINDS IN
TREUTLEN...EMANUEL AND JEFFERSON COUNTIES UNTIL 245 PM EDT...
AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF DELLWOOD...MOVING NORTHEAST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS TREUTLEN...EMANUEL AND JEFFERSON COUNTIES THROUGH 245 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GILLIS SPRINGS...
NORRISTOWN JUNCTION...NORRISTOWN...COVENA...ADRIAN...SWAINSBORO...
DELLWOOD...MODOC...BLUNDALE...THREE POINTS...COLEMANS LAKE AND
SUMMERTOWN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3243 8247 3253 8260 3253 8257 3256 8259
3260 8257 3265 8247 3269 8250 3272 8245
3276 8244 3278 8247 3299 8228 3293 8227
3284 8231 3281 8222 3282 8217 3276 8214
TIME...MOT...LOC 1809Z 227DEG 12KT 3267 8248Local storm report, Sep 25, 2:31 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 PM EDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL 3 N KITE 32.74N 82.51W
09/25/2011 M0.88 INCH JOHNSON GA EMERGENCY MNGR
DIME TO NICKEL SIZE HAIL
&&
VSMITHSpecial weather statement, Sep 25, 2:55 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT SUN SEP 25 2011
GAZ074-076-251945-
255 PM EDT SUN SEP 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WASHINGTON AND JEFFERSON COUNTIES UNTIL 345 PM EDT...
AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DAVISBORO...MOVING NORTHEAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON AND JEFFERSON COUNTIES THROUGH 345 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BARTOW...DAVISBORO...
GRANGE...LOUISVILLE...STAPLETONS CROSSROADS...STELLAVILLE...
MATTHEWS...WRENS AND STAPLETON. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3310 8228 3281 8251 3293 8268 3308 8266
3312 8260 3312 8258 3314 8258 3332 8236
3332 8234 3331 8232 3316 8226
TIME...MOT...LOC 1855Z 227DEG 11KT 3295 8255Special weather statement, Sep 25, 3:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT SUN SEP 25 2011
GAZ074-076-085-086-097-098-110>112-251945-
313 PM EDT SUN SEP 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WHEELER...WASHINGTON...TREUTLEN...TELFAIR...MONTGOMERY...
LAURENS...JOHNSON...EMANUEL AND JEFFERSON COUNTIES UNTIL 345 PM
EDT...
AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES WEST OF BARTOW TO WORKMORE...MOVING
NORTHEAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHEELER...WASHINGTON...TREUTLEN...TELFAIR...MONTGOMERY...
LAURENS...JOHNSON...EMANUEL AND JEFFERSON COUNTIES THROUGH 345 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LITTLE
OCMULGEE STATE PARK...WORKMORE...HELENA...MCRAE...MINTER...LOWERY...
NEW HOME...PRINGLE...CEDAR GROVE...SCOTT...BARTOW...ROCKLEDGE...
TOWNS...SCOTLAND AND MOXLEY. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3186 8309 3214 8296 3218 8287 3217 8295
3243 8291 3270 8268 3283 8271 3321 8224
3308 8228 3295 8226 3284 8231 3283 8228
3259 8232 3237 8248 3196 8265
TIME...MOT...LOC 1913Z 221DEG 26KT 3289 8257 3275 8252
3238 8279 3213 8286 3196 8296The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 12:27 PM EDT | Special Weather Statement | FFC | Wilkes | 33 min |
| Sep 25, 12:28 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 47 min |
| Sep 25, 1:11 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 49 min |
| Sep 25, 1:17 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 28 min |
| Sep 25, 1:51 PM EDT | Special Weather Statement | FFC | Emanuel | 39 min |
| Sep 25, 2:07 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 38 min |
| Sep 25, 2:08 PM EDT | Special Weather Statement | FFC | Emanuel | 37 min |
| Sep 25, 2:24 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 35 min |
| Sep 25, 2:55 PM EDT | Special Weather Statement | FFC | Jefferson | 50 min |
| Sep 25, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 21 min |
| Sep 25, 3:42 PM EDT | Special Weather Statement | FFC | Jefferson, Johnson | 48 min |
| Sep 25, 4:16 PM EDT | Special Weather Statement | FFC | Johnson | 29 min |
| Sep 25, 4:33 PM EDT | Special Weather Statement | FFC | Washington | 27 min |
| Sep 25, 4:37 PM EDT | Special Weather Statement | FFC | Greene | 23 min |
| Sep 25, 5:00 PM EDT | Special Weather Statement | FFC | Taliaferro | 30 min |
| Sep 25, 5:18 PM EDT | Special Weather Statement | FFC | Greene | 27 min |
| Sep 25, 5:35 PM EDT | Special Weather Statement | FFC | Toombs | 25 min |
| Sep 25, 5:46 PM EDT | Special Weather Statement | FFC | Greene, Putnam | 29 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.